# SDR 03FDEA02112

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT INBOARD HOLE SPOT FACE CORRODED.  LT WING OUTBD FLAP INBD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT INBOARD HOLE SPOT FACE CORROSION REMOVED AS PER EA 1-5750-73348, WINGS - TRAILING EDGE AND   TRAILING   EDGE DEVICES - LT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
